Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

469dma

Member
  • Total Reviews

    1
  • Content Count

    62
  • Joined

  • Last visited

Community Reputation

1 Neutral

About 469dma

  • Rank
    Junior Member

Recent Profile Visitors

2,429 profile views
  1. ive got that on my forehead not long ago, im using nizoral since a week or more, and it helped a bit but it kinda always come back, never 100% clear. is that normal ?
  2. Hey, ive been on accutane for 4 months on 40mg, had no problem. my skin was clear for about 5 months then i started to get tiny breakout, my skin was oily again ( obviously) so i was really scared, went to the derm for another around since my first round was smooth. after 1 month on 40mg, i was flushing bad, so i dropped to 10mg, little improvement but still flushed so i stopped, plus my skin was crystal clear, it was like that for about 5 months. the flushing calmed down, but it was at the
  3. hey guys, ive been on accutane 2 times, left me with some flushing, which is currently almost not happening anymore (pretty rare), maybe cause of summer, or just cause of time i dont know. anyways i always had pretty oily skin, especially forehead, side of nose. accutane didnt deal with that, came back after each treatment. i currently have no acne anymore since long, i still get the monthly little pimples sometime. anyways ive noticed that after i play tennis a good 2 hours outside, my sk
  4. bump ! why is my nose always fo freaking cold in winter, turn red instantly, i didnt have that before. immune system problem ?
  5. Hey guys, i was on 40mg/day accutane for 4 months, course went great. 2 months later i went back on another course by my own insecurity, saw some little pimples forming, worst decision ever. 40 mg first month, by the end of the month, intense flushing. dropped to 20mg then 10mg then stopped. maybe did one month and a half. i now have stopped accutane since end of december. and took grape seed extract 200mg daily since a month, also Ativan for anxiety induced flushing. NOWS THE GREAT NEWS I d
  6. i got out of accutane like 2-3 months ago, was my second course but stopped suddenly cause i developped flushing which thanks god is mostly all gone now but left me with some redness on cheeks. i also have oily skin, mostly forehead and nose/side of nose and bit of cheeks. will it be safe for me to try vitamin A or B5 ? edit; i dont really have pimples or breakout anymore, i do get the occasionnal pimples sometime.
  7. always drink green tea, always had, doesnt seem to do much difference.
  8. i dont really use sunblock as i never found a good moisturizer with fps that doesnt leave my skin oily. but i dont really go out that much tbh, work inside etc.
  9. Hey, i had 2 rounds of accutane, second left me with facial flushing for a month, stopped gradually, i now rarely flush when i used to do so almost everyday before for a month straight. anyways those flushing episode left me with a overall facial redness, mostly on just one side of my face, on the cheek and temple, the other side is fine ! im just really clueless as what to do to reduce the redness and help the skin repair itself. ive been applying ACV for a month and didnt cause me any
  10. Since about a month im using apple cider vinegar 1:1 ratio, it work wonder for my redness, i was on accutane and some strong flushing things left me with a bit of redness, this flushing is gettin less and less frequents, thanks to grape seed extract and anti anxiety pills who helped me control it, it still happen but less intense and frequent, so im positive time will deal with it ( im only 1,5 months post accutane ) so , my oily skin returned not long ago, apple cider vinegar take care of
  11. hey im not on menopause lol, im a guy and 20 yo ahah, clonidine is just a meds normally for menopause but used for flushing and others red face related problems
  12. i stopped taking accutane like 3 weeks ago as even 10mg a day made me flush bad, im now taking Ativan anti anxiety to control the flush related to stress etc it seem to be less and less intense and common with weeks that go by, fingers crossed ! i also use apple cider vinegar for the redness and i take grape seed extract which are supossed to help with blood hope that will work otherwise i will have to go with beta blocker and Clonidine meds for menopose or even Anti depressant
  13. I still flush a bit, but its less intense then before, mostly a bit on cheeks now while before it was more, and really less often, maybe 2-3 times a week while before it was almost everyday and 2 times a day sometime my ears were red not long ago during a flush, kinda weird, im taking Ativan anti anxiety to stop flushing when its stress related, kinda a spiral thing. you think about flushing then it happen While it get better with time ??
  14. did a 4 months accutane on 40mg course didnt have any serious side effects. at the end of it i would flush from time to time but rarely, even went to Punta cana in the heat and sun and didnt have any problem, 4 months after my course im back on second course for precaution , was on 40mg first month but after some time i would flush every single day for a short period of time. i talked to my derm and he got me on 20mg day, stopped accutane for a week and flushing was better, now the pas
  15. im on my 2nd course , was on 40mg for 4 months before, now 20mg , by the end of my first course i had sometime rare flushing, at the beggining of my first course i was on 40mg for a month and i had bad flushing, now i still get it but rarely its still annoyin, i plan on stopping accutane or reduce to 10mg a day. i honestly dont know what to do
×